RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 3, Pages 348–368 (Mi msb2025)  

Independence of automorphisms groups and lattices of ideals of semigroups

V. A. Baranskii


Abstract: The independence of automorphism groups and lattices of ideals is proved in the class of all semigroups.
Bibliography: 12 titles.

Full text: PDF file (1370 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:2, 345–366

Bibliographic databases:

UDC: 512.5
MSC: Primary 20M12; Secondary 08A35
Received: 25.10.1982

Citation: V. A. Baranskii, “Independence of automorphisms groups and lattices of ideals of semigroups”, Mat. Sb. (N.S.), 123(165):3 (1984), 348–368; Math. USSR-Sb., 51:2 (1985), 345–366

Citation in format AMSBIB
\Bibitem{Bar84}
\by V.~A.~Baranskii
\paper Independence of automorphisms groups and lattices of ideals of semigroups
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 3
\pages 348--368
\mathnet{http://mi.mathnet.ru/msb2025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735711}
\zmath{https://zbmath.org/?q=an:0566.20048|0559.20044}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 345--366
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002863}


Linking options:
  • http://mi.mathnet.ru/eng/msb2025
  • http://mi.mathnet.ru/eng/msb/v165/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:260
    Full text:44
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019